MathSciNet Relay Station
MathSciNet bibliographic data
MR1853827 (2002f:58063) 58J65 (60J65)
Léandre, Rémi Stochastic Adams theorem for a general compact manifold. Rev. Math. Phys. 13 (2001), no. 9, 1095–1133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement